# SDR SCNA20250707246

- Difficulty date: June 23, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-800
- Aircraft serial: 40865
- Aircraft time: 41,693 hours, 19,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.625 IN LENGTH ON VERTICAL PRESSURE WEB AT LEFT SIDE OF VERTICAL PRESSURE DECK WEB STA 663 LBL 34 IN REFERENCE TASK CARD ENG-57SCA-11508 STEP 5. A).  PRESSURE WEB AT LEFT SIDE OF VERTICAL PRESSURE DECK WEB STA 663 LBL 34 WAS REPAIRED PER B737-800 SRM 57-10-10-2R-3 REPAIR 3
